# SDR UALA2013032601924

- Difficulty date: March 26, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 85,128 hours, 13,495 cycles
- Engine: Pwa PW4060
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Broken
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT INOPERATIVE.  FOUND J12 CONNECTOR BROKEN.  INSTALLED NEW CONNECTOR AND TESTED SYSTEM IAW 30-41-00.  NO DEFECTS NOTED.
